# SDR FDEA202110192572

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24737
- Aircraft time: 62,453 hours, 23,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N871172
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 1EA FASTENER HOLE CRACKED AT STA1640 S14R REPAIRED THE CRACKED FASTENER HOLE AT FUSELAGE FRAME STA1640 S14R PER EA: F-  5310-T0364454 P1 & SRM 51-40-02. EA TITLE: FUSELAGE - MAINFRAME - STA 1640 FRAME   SPLICE REPAIR TO CRACK AT RH STRINGER S-14R. THIS REPAIR IS A CAT B REPAIR, AND   ADDITIONAL INSPECTION REQUIREMENT PER EA: F-5310-T0364454. MAJOR REPAIR IAW FEDEX   GMM 6-2-100.
